Risk indicators with several lines of business: comparison, asymptotic behavior and applications to optimal reserve allocation

Abstract : In a multi-dimensional risk model with dependent lines of business, we propose to allocate capital with respect to the minimization of some risk indicators. These indicators are sums of expected penalties due to the insolvency of a branch while the global reserve is either positive or negative. Explicit formulas in the case of two branches are obtained for several models independent exponential, correlated Pareto). The asymptotic behavior (as the initial capital goes to infinity) is studied. For higher dimension and several periods, no explicit expression is available. Using a stochastic algorithm, we get estimations of the allocation, compare the different allocations and study the impact of dependence.
Liste complète des métadonnées

Cited literature [10 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00816894
Contributor : Véronique Maume-Deschamps <>
Submitted on : Tuesday, April 23, 2013 - 10:57:24 AM
Last modification on : Monday, February 18, 2019 - 2:54:07 PM
Document(s) archivé(s) le : Thursday, July 25, 2013 - 11:22:16 AM

File

CSPV_soumis.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00816894, version 1

Citation

Peggy Cénac, Stéphane Loisel, Véronique Maume-Deschamps, Clémentine Prieur. Risk indicators with several lines of business: comparison, asymptotic behavior and applications to optimal reserve allocation. Annales de l'ISUP, Publications de l’Institut de Statistique de l’Université de Paris, 2014, 58 (3), pp.3-26. ⟨hal-00816894⟩

Share

Metrics

Record views

1230

Files downloads

361